Alert archive / Illinois / High Wind Warnings in 2010

High Wind Warning 1, NWS Lincoln, IL

October 26, 201013 counties in Illinois

NWS Lincoln, IL issued this high wind warning at Oct 26, 2010, 2:56 AM CDT for 13 counties in Illinois. It took effect at Oct 26, 2010, 7:00 AM CDT. It was in force for 8 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Oct 26, 2010, 2:56 AM CDT (07:56 UTC)
In effect from
Oct 26, 2010, 7:00 AM CDT
Expired
Oct 26, 2010, 2:57 PM CDT
In force
8 hr
Issued by
NWS Lincoln, IL

Counties Champaign County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Knox County, IL, Marshall County, IL, McLean County, IL, Peoria County, IL, Piatt County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL

What was reported inside it

TimeReportWhereRemark
Oct 26, 7:25 AM CDTNON-TSTM WND GST 50Westville, IL
Oct 26, 2:12 PM CDTNON-TSTM WND GST 49Bloomington, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 7.9 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2010-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 158 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2010-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 357 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
158 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
857 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
357 m²/s²
0-3 km storm-relative helicity
405 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

224 
WWUS73 KILX 260756
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
256 AM CDT TUE OCT 26 2010

...STRONG AND POTENTIALLY DAMAGING WINDS EXPECTED TODAY...

.AN UNUSUALLY INTENSE STORM...CENTERED NEAR MINNEAPOLIS EARLY THIS
MORNING...WILL RESULT IN STRONG WINDS OVER A LARGE PORTION OF THE
MIDWEST TODAY. 

ILZ027>031-037-038-043>046-055-057-261700-
/O.UPG.KILX.WI.Y.0004.101026T1200Z-101027T0000Z/
/O.NEW.KILX.HW.W.0001.101026T1200Z-101027T0000Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-TAZEWELL-MCLEAN-DE WITT-PIATT-
CHAMPAIGN-VERMILION-DOUGLAS-EDGAR-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...CHAMPAIGN...URBANA...DANVILLE
256 AM CDT TUE OCT 26 2010

...HIGH WIND WARNING IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT
THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. 

* TIMING...THE STRONGEST WINDS WILL LIKELY OCCUR FROM MID MORNING
  THROUGH MID AFTERNOON...FOLLOWING THE PASSAGE OF A COLD FRONT.

* WINDS...SUSTAINED WINDS OF 25 TO 35 MPH CAN BE EXPECTED...ALONG
  WITH OCCASIONAL GUSTS ABOVE 55 MPH.

* IMPACTS...NON SECURE OBJECTS WILL LIKELY BECOME AIRBORNE. SOME
  DAMAGE TO TREE LIMBS AND POWER LINES IS LIKELY. TRAVEL ON NORTH
  SOUTH ORIENTED ROADS WILL BE VERY DIFFICULT FOR HIGH PROFILE
  VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

ILZ036-040>042-047>054-056-061>063-066>068-071>073-261700-
/O.CON.KILX.WI.Y.0004.101026T1200Z-101027T0000Z/
FULTON-SCHUYLER-MASON-LOGAN-CASS-MENARD-SCOTT-MORGAN-SANGAMON-
CHRISTIAN-MACON-MOULTRIE-COLES-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-
JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...HAVANA...LINCOLN...JACKSONVILLE...
SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...MATTOON...
SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE
256 AM CDT TUE OCT 26 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM
CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM
CDT THIS EVENING. 

* TIMING...THE STRONGEST WINDS WILL LIKELY OCCUR FROM MID MORNING
  THROUGH MID AFTERNOON...FOLLOWING THE PASSAGE OF A COLD FRONT. 

* WINDS...SUSTAINED WINDS OF 25 TO 35 MPH CAN BE EXPECTED...
  ALONG WITH OCCASIONAL GUSTS ABOVE 45 MPH. 

* IMPACTS...NON SECURE OBJECTS WILL LIKELY BECOME AIRBORNE. SOME 
  TREE LIMBS MAY BE BROUGHT DOWN. TRAVEL ON NORTH SOUTH ORIENTED 
  ROADS WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS TO AROUND 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
GEELHART
2 follow-up statements
402 
WWUS73 KILX 261522
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
1022 AM CDT TUE OCT 26 2010

...STRONG AND POTENTIALLY DAMAGING WINDS EXPECTED TODAY...

.AN UNUSUALLY INTENSE STORM OVER NORTHERN MINNESOTA TODAY WILL 
 RESULT IN STRONG WINDS OVER A LARGE PORTION OF THE MIDWEST.

ILZ027>031-037-038-043>046-055-057-262100-
/O.CON.KILX.HW.W.0001.000000T0000Z-101027T0000Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-TAZEWELL-MCLEAN-DE WITT-PIATT-
CHAMPAIGN-VERMILION-DOUGLAS-EDGAR-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...CHAMPAIGN...URBANA...DANVILLE
1022 AM CDT TUE OCT 26 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* TIMING...THE STRONGEST WINDS WILL LIKELY OCCUR THROUGH MID
  AFTERNOON.

* WINDS...SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH CAN BE
  EXPECTED... ALONG WITH OCCASIONAL GUSTS OF 45 TO 60 MPH.

* IMPACTS...NON SECURE OBJECTS WILL LIKELY BECOME AIRBORNE. SOME 
  DAMAGE TO TREE LIMBS AND POWER LINES IS LIKELY. TRAVEL ON 
  NORTH SOUTH ORIENTED ROADS WILL BE VERY DIFFICULT FOR HIGH 
  PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

ILZ036-040>042-047>054-056-061>063-066>068-071>073-262100-
/O.CON.KILX.WI.Y.0004.000000T0000Z-101027T0000Z/
FULTON-SCHUYLER-MASON-LOGAN-CASS-MENARD-SCOTT-MORGAN-SANGAMON-
CHRISTIAN-MACON-MOULTRIE-COLES-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-
JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...HAVANA...LINCOLN...JACKSONVILLE...
SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...MATTOON...
SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE
1022 AM CDT TUE OCT 26 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* TIMING...THE STRONGEST WINDS WILL LIKELY OCCUR THROUGH MID
  AFTERNOON.

* WINDS...SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH CAN BE
  EXPECTED... ALONG WITH OCCASIONAL GUSTS OF 40 TO 55 MPH.

* IMPACTS...NON SECURE OBJECTS WILL LIKELY BECOME AIRBORNE. SOME 
  TREE LIMBS MAY BE BROUGHT DOWN. TRAVEL ON NORTH SOUTH ORIENTED 
  ROADS WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS TO AROUND 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

KH
263 
WWUS73 KILX 261957
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
257 PM CDT TUE OCT 26 2010

ILZ027>031-037-038-043>046-055-057-270000-
/O.CAN.KILX.HW.W.0001.000000T0000Z-101027T0000Z/
/O.EXA.KILX.WI.Y.0004.000000T0000Z-101027T0000Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-TAZEWELL-MCLEAN-DE WITT-PIATT-
CHAMPAIGN-VERMILION-DOUGLAS-EDGAR-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...CHAMPAIGN...URBANA...DANVILLE
257 PM CDT TUE OCT 26 2010

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

* TIMING...THE WINDS WILL BEGIN TO DECREASE THIS AFTERNOON AND
  WILL LIKELY DROP BELOW ADVISORY CRITERIA EARLY THIS EVENING.

* WINDS...SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH CAN BE
  EXPECTED...ALONG WITH OCCASIONAL GUSTS OF 40 TO 50 MPH.

* IMPACTS...NON SECURE OBJECTS WILL BE BLOWN ABOUT. SOME TREE
  LIMBS MAY STILL BE BROUGHT DOWN...ESPECIALLY THOSE THAT WERE
  WEAKENED BY THE PREVIOUS HIGHER WINDS. TRAVEL ON NORTH SOUTH
  ORIENTED ROADS WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
ABOVE 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

ILZ036-040>042-047>054-056-061>063-066>068-071>073-270000-
/O.CON.KILX.WI.Y.0004.000000T0000Z-101027T0000Z/
FULTON-SCHUYLER-MASON-LOGAN-CASS-MENARD-SCOTT-MORGAN-SANGAMON-
CHRISTIAN-MACON-MOULTRIE-COLES-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-
JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...HAVANA...LINCOLN...JACKSONVILLE...
SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...MATTOON...
SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE
257 PM CDT TUE OCT 26 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* TIMING...THE WINDS WILL BEGIN TO DECREASE THIS AFTERNOON AND
  WILL LIKELY DROP BELOW ADVISORY CRITERIA EARLY THIS EVENING.

* WINDS...SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH CAN BE
  EXPECTED...ALONG WITH OCCASIONAL GUSTS OF 40 TO 50 MPH.

* IMPACTS...NON SECURE OBJECTS WILL BE BLOWN ABOUT. SOME TREE
  LIMBS MAY STILL BE BROUGHT DOWN...ESPECIALLY THOSE THAT WERE
  WEAKENED BY THE PREVIOUS HIGHER WINDS. TRAVEL ON NORTH SOUTH
  ORIENTED ROADS WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
ABOVE 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

CHURCHILL

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this high wind warning went out at Oct 26, 2:32 AM CDT, 24 minutes earlier.

Area forecast discussion, Oct 26, 2:32 AM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
232 AM CDT TUE OCT 26 2010

.DISCUSSION...
ISSUED 230 AM CDT TUE OCT 26 2010

MAIN FORECAST CHALLENGES TODAY INVOLVE SEVERE WEATHER THIS
MORNING...AND STRONG WINDS THE NEXT COUPLE DAYS.

LONG ADVERTISED MAJOR CYCLOGENESIS CONTINUES TO UNFOLD ON
SCHEDULE. LATEST SURFACE MAP SHOWING 976 MB LOW CENTERED NEAR
MINNEAPOLIS WITH COLD FRONT EXTENDING SOUTHWARD ACROSS CENTRAL
IOWA AND WESTERN MISSOURI. DESPITE THE DISTANCE FROM THE LOW...
PEORIA AND SPRINGFIELD HAVE ESTABLISHED OCTOBER LOW BAROMETRIC
PRESSURE RECORDS. PRESSURE FALLS ON THE ORDER OF 5 MB IN THE LAST
3 HOURS HAVE BEEN NOTED WEST OF I-55...WHICH HAS HELPED WINDS
ALREADY GUST FROM 40-45 MPH IN A FEW AREAS. ASSOCIATED UPPER LOW
CENTERED OVER THE MINNESOTA ARROWHEAD. SPECIAL 06Z ILX SOUNDING
AND WINCHESTER PROFILER SHOWING 40-45 KNOTS JUST OFF THE DECK AND
60-65 KNOTS AT 850 MB. CORE OF UPPER JET SPREADING INTO THE
CENTRAL PLAINS WITH 120+ KNOT WINDS...WHICH WILL PUSH INTO THE
MIDWEST OVER THE NEXT 12-18 HOURS.

SOME INITIAL STRONG TO SEVERE STORMS JUST WEST OF THE ILLINOIS
RIVER AT 2 AM...WITH MAIN SQUALL LINE FROM NEAR QUINCY SOUTHWEST
INTO SOUTH CENTRAL MISSOURI...JUST AHEAD OF THE FRONT. THIS IS
EXPECTED TO RACE ACROSS THE CWA THROUGH MID MORNING. SIGNIFICANT
WIND DAMAGE THREAT WITH THIS LINE OF STORMS...WHICH SHOULD EXIT
THE CWA BY AROUND 11 AM.

00Z MODELS INDICATE THE CYCLONE SHOULD STRENGTHEN ANOTHER 15 MB BY
LATE EVENING...ACROSS FAR NORTHERN MINNESOTA. VERY TIGHT PRESSURE
GRADIENT...ALONG WITH 50-60 KNOTS OF WIND MIXING DOWN TO THE
SURFACE BEHIND THE FRONT...INDICATES THAT WE MAY BE CLOSE TO WIND
WARNING CRITERIA TODAY ACROSS THE NORTHEAST QUARTER OF THE CWA.
FEEL THIS IS CLOSE ENOUGH TO ISSUE A WARNING FROM GALESBURG TO
PARIS NORTHWARD...AND WILL BUMP UP THE WINDS TO THE SOUTH WHILE
KEEPING THE ADVISORY OVER THE REMAINDER OF THE CWA. AFTER A LULL
OVERNIGHT...PLENTY OF SUNSHINE WEDNESDAY SHOULD HELP MIX SIMILAR
WINDS DOWN TO THE SURFACE. WILL MONITOR THIS FOR ANOTHER MODEL
CYCLE...BUT ADVISORIES AT A MINIMUM WILL LIKELY BE NEEDED ON
WEDNESDAY AS WELL.

DUE TO THE ACTIVE WEATHER THIS MORNING...NO CHANGES ARE BEING MADE
TO THE FORECAST BEYOND THURSDAY AFTERNOON.

GEELHART

&&

.AVIATION...
ISSUED 1105 PM CDT MON OCT 25 2010

LITTLE CHANGE FROM PREVIOUS DISCUSSION...TIMING OF SQUALL LINE
INTO OUR TAF SITES AND STRONG GRADIENT WINDS THE MAIN FORECAST
CONCERNS THIS PERIOD. COLD FRONT WAS STARTING TO PUSH ACRS
WRN IA LATE THIS EVENING WITH SCATTERED SHOWERS AND THUNDERSTORMS
DEVELOPING WELL AHEAD OF THE FRONT. THE MAIN THREAT WILL BE WITH
THE LINE OF STORMS WHICH IS STILL EXPECTED TO PUSH IN AFTER 07Z
ACRS OUR WEST AND APPRCHG OUR EASTERN AREAS BY DAWN TUESDAY.
POCKETS OF MVFR CIGS HAVE MOVED INTO THE AREA DURING THIS EVENING
AND EXPECT THAT TO BE THE STORY OVERNIGHT. LOOK FOR THE POTENTIAL
FOR SFC WIND GUSTS APPRCHG 60 MPH WITH THE SQUALL LINE. WINDS JUST
OFF THE SFC WERE 50-60 KTS ALREADY THIS EVENING AND ANY ORGANIZED
CELL WILL HAVE THE POTENTIAL TO BRING DOWN GUSTY WINDS. SFC WIND
GUSTS HAVE HELD UP THIS EVENING AND WITH THE CONVECTION INCRG TO
OUR WEST WILL TAKE OUT THE LLWS. EXPECT SFC WIND GUSTS TO BE UP
TO 40 MPH IN A FEW AREAS...OUTSIDE OF ANY CONVECTION.

THE SQUALL LINE AND COLD FRONT WILL RACE TO THE EAST OF THE TAF
SITES BY NO LATER THAN 15Z TUESDAY...WITH STRONG GRADIENT WINDS
PREVAILING THRU THE REMAINDER OF THE PERIOD. ANY MVFR CIGS SHOULD
LIFT OFF TO OUR NORTH AND EAST BY LATE MRNG OR EARLY AFTN. SFC WINDS
TNT WL CONTINUE FROM A SSE (150-180 DEGREES) DIRECTION...AND THEN
VEER MORE INTO A SSW (210-240) DIRECTION TUE MRNG WITH A FEW GUSTS
APPRCHG 45 KTS...ESP ACRS THE NORTH.

SMITH

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING
FOR ILZ036-040>042-047>054-056-061>063-066>068-071>073.

HIGH WIND WARNING FROM 7 AM THIS MORNING TO 7 PM CDT THIS
EVENING FOR ILZ027>031-037-038-043>046-055-057.

&&
Hazardous weather outlook, Oct 25, 8:32 PM CDT, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LINCOLN IL
832 PM CDT MON OCT 25 2010

ILZ027>031-036>038-040>044-047>054-061-261100-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT-SANGAMON-SCHUYLER-
SCOTT-SHELBY-STARK-TAZEWELL-WOODFORD-
832 PM CDT MON OCT 25 2010

...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF CENTRAL
ILLINOIS...AS FAR EAST AS THE I-57 CORRIDOR.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE WEATHER OVERNIGHT. THUNDERSTORMS
WILL DEVELOP AHEAD OF A STRONG AND FAST MOVING COLD FRONT.
WIDESPREAD DAMAGING WINDS OF 60 TO 80 MPH WILL BE A SIGNIFICANT
THREAT...ALONG WITH ISOLATED TORNADOES.

OUTSIDE OF THE STORMS...WIND GUSTS AS HIGH AS 40 MPH ARE LIKELY
AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SEVERE THUNDERSTORMS MAY STILL BE IN THE AREA AT SUNRISE TUESDAY...
MAINLY FROM FROM HIGHWAY 51 EAST...BEFORE THE COLD FRONT MOVES
INTO INDIANA BY LATE MORNING. THE STORMS THEMSELVES WILL STILL BE
AT RISK OF PRODUCING WIND DAMAGE.

ONCE THE FRONT CLEARS THE AREA...VERY WINDY CONDITIONS WILL
DEVELOP. SUSTAINED WINDS IN THE 25 TO 35 MPH RANGE WILL BE
COMMON...WITH GUSTS OF 40 TO 45 MPH AT TIMES. AFTER A BRIEF LULL
TUESDAY NIGHT...WINDY CONDITIONS ARE AGAIN LIKELY ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY LATE TONIGHT AND TUESDAY MORNING...
BETWEEN 3 AM AND 9 AM.

ILZ045-046-055>057-062-063-066>068-071>073-261100-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-RICHLAND-VERMILION-
832 PM CDT MON OCT 25 2010

...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL ILLINOIS AND
SOUTHEAST ILLINOIS...FROM I-57 EASTWARD.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE TONIGHT. A
LINE OF STORMS WILL BE APPROACHING THE AREA TOWARD SUNRISE. THESE
STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AS THEY MOVE
THROUGH THE AREA.

AHEAD OF THE STORMS...WIND GUSTS MAY APPROACH 40 MPH AFTER
MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A MODERATE RISK OF SEVERE STORMS EXISTS FOR TUESDAY MORNING...
ESPECIALLY CLOSE TO THE INDIANA BORDER. THE LINE OF STORMS WILL
RACE ACROSS THE AREA...AND WILL BE CAPABLE OF PRODUCING WIDESPREAD
DAMAGING WINDS.

ONCE THE FRONT CLEARS THE AREA...VERY WINDY CONDITIONS WILL
DEVELOP. SUSTAINED WINDS IN THE 25 TO 35 MPH RANGE WILL BE
COMMON...WITH GUSTS OF 40 TO 45 MPH AT TIMES. AFTER A LULL TUESDAY
NIGHT...WINDY CONDITIONS ARE AGAIN EXPECTED ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TUESDAY MORNING...GENERALLY BETWEEN
5 AM AND 10 AM.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE
INFORMATION IS AVAILABLE ON THE WEB AT
HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE.

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 1:52 AM CDTSevere Thunderstorm WarningILXFulton, Schuyler38 min
Oct 26, 1:56 AM CDTTornado WarningILXSchuyler49 min
Oct 26, 2:21 AM CDTSevere Thunderstorm WarningILXFulton44 min
Oct 26, 2:37 AM CDTSevere Thunderstorm WarningILXFulton23 min
Oct 26, 3:21 AM CDTSevere Thunderstorm WarningILXSchuyler24 min
Oct 26, 3:47 AM CDTTornado WarningILXMorgan, Scott43 min
Oct 26, 3:56 AM CDTSevere Thunderstorm WarningILXFulton, Knox, Peoria34 min
Oct 26, 4:24 AM CDTSevere Thunderstorm WarningILXKnox, Peoria, Stark36 min
Oct 26, 4:27 AM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Menard48 min
Oct 26, 4:35 AM CDTSevere Thunderstorm WarningILXFulton, Peoria25 min
Oct 26, 4:36 AM CDTSevere Thunderstorm WarningILXChristian, Logan, Morgan, Sangamon54 min
Oct 26, 4:59 AM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Stark, Tazewell, Woodford46 min
Oct 26, 6:09 AM CDTSevere Thunderstorm WarningILXClay, Coles, Cumberland, Douglas, Effingham, Jasper and 2 more51 min
Oct 26, 6:21 AM CDTTornado WarningILXClay24 min
Oct 26, 6:49 AM CDTSevere Thunderstorm WarningILXClark, Coles, Crawford, Cumberland, Douglas, Edgar and 3 more41 min
Oct 26, 7:27 AM CDTSevere Thunderstorm WarningILXLawrence20 min

Nearby

High Wind Warnings in Illinois, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.